# SDR FDEA201809272718

- Difficulty date: September 27, 2018
- Submitted: October 2, 2018
- Operation: Air carrier
- Aircraft: N748FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 633
- Aircraft time: 40,817 hours, 16,155 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Unit
- Part number: 273902
- Part serial: 689
- Condition: Faulty
- Location: Fire Detection
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING CLIMB OUT FROM KMEM, ENG 1 LOOP B FAULTED. PER FLT CREW THE ENG 1 B LOOP FAULT LIGHT FLICKERED ON AND OFF MULTIPLE TIMES THEN WOULD FAULT AND GO OUT AGAIN. THEN FAULTED AND STAYED FAULTED. THE LOOP TESTED GOOD ON THE GROUND AND WOULD NOT FAULT. PERFORMED VISUAL CHECK OF ALL NR 1 ENGINE B FIRE LOOPS. SHOOK ALL WIRE HARNESSES FOR FIRE LOOPS CHECKED CONNECTIONS. NO FAULTS NOTED INTERMITTENT OR LATCHED. REMOVED AND REPLACED NR 1 ENGINE FIRE DETECTION CONTROL UNIT. REF AMM 26-12-11-04. PERFORMED 5 FIRE LOOP TESTS ON NR 1 ENGINE. OPS TESTS GOOD AT THIS TIME.
